Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 80, NWS Louisville, KY

June 10, 2008Bourbon County, Fayette County, Scott County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 10, 2008, 12:04 AM EDT for Bourbon County, Fayette County, Scott County, Kentucky. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2008, 12:04 AM EDT (04:04 UTC)
Expired
Jun 10, 2008, 12:45 AM EDT
In force
41 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Bourbon County, KY, Fayette County, KY, Scott County, KY

The radar

The Jackson,KY radar (KJKL), 121 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 12:25 AM EDTTSTM WND DMGParis, KYSEVERAL TREES DOWNED ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1829 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 100404
SVRLMK
KYC017-067-209-100445-
/O.NEW.KLMK.SV.W.0080.080610T0404Z-080610T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1204 AM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LEXINGTON...
  SOUTHERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF GEORGETOWN...

* UNTIL 1245 AM EDT...

* AT 1202 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LEXINGTON..AND MOVING NORTHEAST AT 41 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTHEAST OF GEORGETOWN BY 1210 AM EDT...
  PARIS BY 1225 AM EDT...

LAT...LON 3802 8435 3808 8465 3811 8465 3812 8463
      3813 8466 3830 8467 3822 8415
TIME...MOT...LOC 0404Z 212DEG 35KT 3808 8446

$$
1 follow-up statement
000 
WWUS53 KLMK 100438
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1238 AM EDT TUE JUN 10 2008

KYC017-067-209-100448-
/O.EXP.KLMK.SV.W.0080.000000T0000Z-080610T0445Z/
SCOTT KY-BOURBON KY-FAYETTE KY-
1238 AM EDT TUE JUN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE...
SOUTHWESTERN BOURBON AND SOUTHERN SCOTT COUNTIES EXPIRES AT 1245 AM
EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA...THUS THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE AND 
SOUTHWESTERN BOURBON COUNTIES WILL BE ALLOWED TO EXPIRE AT 1245 AM 
EDT. 

LAT...LON 3802 8435 3808 8465 3811 8465 3812 8463
      3813 8466 3830 8467 3822 8415
TIME...MOT...LOC 0438Z 212DEG 35KT 3835 8422

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:30 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 9, 10:30 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EDT MON JUN 9 2008

.EVENING UPDATE...

HAVE UPDATED FORECAST TO INCLUDE THUNDERSTORMS FOR THE EASTERN
PORTION OF THE FORECAST AREA AND MADE MINOR ADJUSTMENTS TO
TEMPERATURES.

SHORT TERM (TONIGHT AND TOMORROW)...

WATER VAPOR SATELLITE AND MODELS CONFIRM A PROGRESSIVE TROUGH NOW
CENTERED ACROSS THE EASTERN PLAINS. THE REMNANTS OF LAST NIGHTS
CONVECTION ACROSS NORTHERN OKLAHOMA HAS MOVED SOUTH TOWARDS THE RED
RIVER. SHOWERS AND SOME THUNDERSTORMS CONTINUE ACROSS WESTERN
MISSOURI UNDER AN AREA OF LIFT ASSOCIATED WITH THE RIGHT ENTRANCE
REGION OF THE JET STREAM.

MAIN HIGHLIGHT IN THE SHORT TERM ARE CONVECTION CHANCES THIS EVENING
THROUGH TOMORROW AFTERNOON. THE AFOREMENTIONED TROUGH WILL
DE-AMPLIFY AND QUICKLY MOVE ACROSS THE GREAT LAKES...TRAILING A
WEAKENING COLD FRONT THAT WILL MOVE SOUTHEAST OF THE OHIO RIVER BY
AROUND DAWN. WEAK LOW PRESSURE WILL DEVELOP LATE THIS AFTERNOON
ACROSS SOUTHEAST MISSOURI AND MOVE ACROSS CENTRAL INDIANA BY EARLY
TOMORROW. THIS WILL INITIALLY DELAY THE MOVEMENT OF THE FRONT AND
KEEP IT WEST OF OUR FORECAST AREA THROUGH EARLY EVENING.

STRONG STORMS NOW EXTEND ALONG A PREVIOUS OUTFLOW BOUNDARY FROM JUST
NORTHWEST OF PADUCAH...TO JUST WEST OF INDIANAPOLIS. HOWEVER...WITH
MID LEVEL FLOW GENERALLY PARALLEL TO THE OUTFLOW BOUNDARY...THESE
STORMS WILL ONLY SLOWLY MOVE EAST. FEEL THAT THEY MAY ONLY AFFECT
OUR EXTREME NORTHWESTERN COUNTIES IN SOUTHWEST INDIANA DURING THE
LATE AFTERNOON AND EVENING.

FOR EARLY TOMORROW MORNING...SCATTERED STORMS WILL FINALLY MOVE EAST
TOWARD CENTRAL KENTUCKY. EXPECT A WEAKENING TREND DUE TO A LOSS OF
SURFACE STABILITY AND A LACK OF UPPER AIR DYNAMICS...WHICH WILL MOVE
NORTH TOWARDS THE GREAT LAKES. WILL CONTINUE WITH 40 TO 50% POPS
THROUGH EARLY TOMORROW AFTERNOON...ENDING FROM NORTHWEST TO
SOUTHEAST BY MID AFTERNOON.

BY LATE IN THE AFTERNOON...SLIGHTLY COOLER AIR WILL ARRIVE BEHIND
THE FRONT AND WINDS WILL SHIFT TOWARDS THE NORTHWEST.

.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...

TUESDAY NIGHT-THURSDAY NIGHT...

UPPER-LEVEL ZONAL FLOW SWITCHES QUICKLY TO AN AMPLIFIED TROUGHING
OVER THE WEST AND RIDGING OVER THE SOUTHEAST CONUS. THIS RIDGE
SHOULD HOLD DURING THIS TIME FRAME...KEEPING CONDITIONS MOSTLY DRY
AND WARMING UP. HOWEVER...SWRLY FLOW ON THE BACK SIDE OF THE SERN
CONUS HIGH COULD ADVECT ENOUGH MOISTURE IN TO GENERATE ISOLATED
AFTERNOON/EVENING PULSE STORMS. THINK THE BEST CHANCE OF THIS WOULD
BE ON THURSDAY AND MAY INSERT A 20 POP IN THE GRIDS...BUT AM LEANING
TOWARD KEEPING THE CWA DRY FOR NOW. HIGHS BACK UP TO THE LOW 90S BY
THURSDAY WILL BE LIKELY.

FRIDAY-SATURDAY...

TROUGHING OVER THE WRN CONUS WILL PUSH A COOL FRONT THROUGH THE
REGION FRIDAY NIGHT THROUGH SATURDAY. DYNAMICS LOOK RELATIVELY
MEAGER WITH THIS FRONT...BUT PWATS AND INSTABILITY ARE HIGH SO THINK
THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL FOR THE MOST PART.
FRONT LOOKS TO BE EAST OF THE AREA BY THE AFTERNOON HOURS...SO END
POPS BEFORE 00Z SUNDAY. WILL GO A LITTLE BELOW GUIDANCE ON SATURDAY
FOR HIGHS WITH CLOUDS AND PRECIP EXPECTED.

SUNDAY-MONDAY...

HIGH PRESSURE SETTLES INTO THE REGION LATE IN THE WEEKEND WITH A
SLOW WARM UP. FOLLOWED THE ECMWF MORE FOR HIGHS THINKING THAT GFS IS
A LITTLE TOO AMPLIFIED WITH ITS NW FLOW AND COOLISH TEMPS DURING
THIS PERIOD. WENT AT OR ABOVE HPC VALUES FOR HIGHS.

&&

.AVIATION (00Z TAFS)...

LATE AFTERNOON CONVECTION HAS NOW BEGUN TO POP ACROSS CENTRAL
KENTUCKY EARLY THIS EVENING.  STORMS ARE GENERALLY OF THE PULSE TYPE
VARIETY WHERE THEY DEVELOP AND FALL APART RATHER QUICKLY.
CONVECTION ACROSS KENTUCKY SHOULD START TO WANE WITH THE LOSS OF
HEATING.  HOWEVER...BROKEN LINE OF CONVECTION TO OUR WEST MAY MOVE
TOWARDS KSDF AND KBWG AROUND 06Z OR LATER.  THERE IS STILL QUITE A
BIT OF UNCERTAINTY ABOUT AREAL COVERAGE AT THIS TIME...SO WILL
CONTINUE VCTS IN THE TAFS FOR NOW.

SOUTHWEST WINDS LOOK TO INCREASE OVERNIGHT WITH 25 TO 35 KTS AROUND
2KFT DUE TO NOCTURNAL LOW-LEVEL JET MOVING EAST INTO THE REGION.
THIS WILL PRODUCE SOME WIND SHEAR WHICH IS CLOSE TO INSERTION INTO
THE TAFS...ESPECIALLY AT KSDF/KBWG.

A WEAK COLD FRONT WILL CROSS THE AREA AROUND 12Z...WINDS WILL SHIFT
TO THE NORTHWEST...BUT BECOME LIGHT DURING THE DAY TOMORROW.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...JA
LONG TERM....AL
AVIATION.....MJ
Hazardous weather outlook, Jun 9, 10:40 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1040 PM EDT MON JUN 9 2008

INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081-
082-101930-
SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1040 PM EDT (940 PM CDT) MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT. THESE STORMS ARE
CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH... SMALL HAIL.... AND A
BRIEF PERIOD OF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY AS A
COOL FRONT PASSES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

INZ076-077-083-084-089-101930-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-
1040 PM EDT (940 PM CDT) MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA.

.DAY ONE...OVERNIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT. THESE STORMS ARE
CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH... SMALL HAIL.... AND A
BRIEF PERIOD OF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY AS A
COOL FRONT PASSES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT HIGH WINDS AND HAIL TONIGHT.

JA

In the hours before

Local storm report, Jun 9, 11:51 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     TSTM WND GST     LAWRENCEBURG            38.03N 84.89W
06/09/2008  M61 MPH          ANDERSON           KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jun 9, 11:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1154 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     JUNCTION CITY           37.59N 84.79W
06/09/2008                   BOYLE              KY   TRAINED SPOTTER

            TREES DOWN

&&

SZAPPANOS
Special weather statement, Jun 9, 11:56 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1156 PM EDT MON JUN 9 2008

INZ083-100430-
DUBOIS-
1156 PM EDT MON JUN 9 2008

...THUNDERSTORM MOVING INTO DUBOIS COUNTY...

AT 1149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF JASPER...OR 16 MILES EAST
OF OAKLAND CITY...AND MOVING NORTHEAST AT 37 MPH.

FREQUENT DEADLY LIGHTNING...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM AS IT
MOVES NORTHEAST AT 30 MPH.

JA
Local storm report, Jun 10, 12:00 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1200 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     HAIL             2 W LEXINGTON           38.04N 84.50W
06/09/2008  E0.75 INCH       FAYETTE            KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jun 10, 12:01 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1201 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             10 SE CLARKSON          37.39N 86.09W
06/09/2008  E1.00 INCH       GRAYSON            KY   PUBLIC

0940 PM     TSTM WND DMG     7 E SPRINGFIELD         37.69N 85.09W
06/09/2008                   WASHINGTON         KY   LAW ENFORCEMENT

            TREE DOWN ACROSS TICK ROAD

1000 PM     TSTM WND DMG     LAWRENCEBURG            38.03N 84.89W
06/09/2008                   ANDERSON           KY   LAW ENFORCEMENT

            SOME TREES DOWN ACROSS THE COUNTY

1000 PM     HAIL             6 SW BURKESVILLE        36.73N 85.45W
06/09/2008  E0.50 INCH       CUMBERLAND         KY   TRAINED SPOTTER

1002 PM     HAIL             4 SE BURKESVILLE        36.75N 85.32W
06/09/2008  E0.88 INCH       CUMBERLAND         KY   LAW ENFORCEMENT

1002 PM     HAIL             2 S TOMPKINSVILLE       36.67N 85.69W
06/09/2008  E0.88 INCH       MONROE             KY   TRAINED SPOTTER

1004 PM     TSTM WND DMG     BURKESVILLE             36.79N 85.37W
06/09/2008                   CUMBERLAND         KY   LAW ENFORCEMENT

            TREES REPORTED DOWN

1015 PM     TSTM WND GST     MARROWBONE              36.82N 85.50W
06/09/2008  E50.00 MPH       CUMBERLAND         KY   TRAINED SPOTTER

1030 PM     HAIL             COLUMBIA                37.10N 85.31W
06/09/2008  E0.88 INCH       ADAIR              KY   TRAINED SPOTTER

1030 PM     TSTM WND DMG     COLUMBIA                37.10N 85.31W
06/09/2008                   ADAIR              KY   TRAINED SPOTTER

            TREES DOWN ACROSS COUNTY

1034 PM     TSTM WND DMG     3 E COLUMBIA            37.10N 85.25W
06/09/2008                   ADAIR              KY   LAW ENFORCEMENT

            SOME TREES DOWN

1045 PM     TSTM WND DMG     6 E CAMPBELLSVILLE      37.35N 85.24W
06/09/2008                   TAYLOR             KY   EMERGENCY MNGR

            TREES DOWN

1101 PM     TSTM WND GST     5 W LAWRENCEBURG        38.03N 84.99W
06/09/2008  M50.00 MPH       ANDERSON           KY   TRAINED SPOTTER

1105 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N 85.35W
06/09/2008                   TAYLOR             KY   LAW ENFORCEMENT

            SOME TREES DOWN...SIZE NOT REPORTED.

1110 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
06/09/2008  E0.25 INCH       TAYLOR             KY   LAW ENFORCEMENT

1130 PM     TSTM WND DMG     JUNCTION CITY           37.59N 84.79W
06/09/2008                   BOYLE              KY   TRAINED SPOTTER

            TREES DOWN

1134 PM     TSTM WND GST     JUNCTION CITY           37.59N 84.79W
06/09/2008  E40.00 MPH       BOYLE              KY   TRAINED SPOTTER

1139 PM     HAIL             HARRODSBURG             37.77N 84.85W
06/09/2008  E0.25 INCH       MERCER             KY   TRAINED SPOTTER

1140 PM     NON-TSTM WND GST HARRODSBURG             37.77N 84.85W
06/09/2008  E45.00 MPH       MERCER             KY   TRAINED SPOTTER

1146 PM     TSTM WND GST     LAWRENCEBURG            38.03N 84.89W
06/09/2008  M61.00 MPH       ANDERSON           KY   TRAINED SPOTTER

1156 PM     HAIL             2 W LEXINGTON           38.04N 84.50W
06/09/2008  E0.75 INCH       FAYETTE            KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jun 10, 12:02 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     HAIL             NICHOLASVILLE           37.88N 84.58W
06/10/2008  E0.75 INCH       JESSAMINE          KY   BROADCAST MEDIA

            ALSO TREES DOWN

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:36 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington24 min
Jun 9, 9:37 PM EDTSevere Thunderstorm WarningLMKGreen, Marion, Taylor23 min
Jun 9, 9:39 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe36 min
Jun 9, 9:43 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington32 min
Jun 9, 10:30 PM EDTSevere Thunderstorm WarningLMKAdair, Taylor30 min
Jun 9, 11:42 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Garrard, Jessamine, Mercer, Woodford48 min
Jun 10, 12:20 AM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott39 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.